# SDR UALA2011120106610

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 60,678 hours, 22,061 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW 1120 PSI.   FOUND SLIGHT LEAK AT F/O O2 MASK BOX AND BOX WOULD TEST INTERMITTENTLY.  REPLACED BOX AND MASK ASSY.
